Re: HUM_FORUM: So far, the news appears to be good for me.
- Julieann,Your mention of not vibrating any more is remarkable to me. This is where I was going with the questions I ahd mentioned the other day. Perhaps we all have some kind of ear/sinus/head "infection", this can even be a fungus or other things that are not readily tested for. There are many different kinds of "critters" that may be behind this whole thing. Perhaps I should post a poll on all of this and see what might come of it. The probelm with the polls is that people don't bother to answer them and so we don't get an actual "read" on the real statistics.We all should keep in mind that eventhough we hear the hum and others don't, the mere hearing of it is physically, emotionally and psychologically disturbing to the point that it can and does cause the immune system to become imbalanced, thus causing or allowing illness to take place in our bodies. Mere sleep disturbance can cause this as is well documented in sleep research. What I am saying here is that others who do not hear it may well not suffer physically, emotionally, or psychologically at all because the stress of hearing or perceiving the hum is not there for them. To assume that the hum is causing harm to everyone may well be an over statement in reality. This has yet to be truly ascertained eventhough many studies have been done on the physical effects of many different forms of technology. Unless or until we find the hum source we cannot just to conclusions at all. More study is needed with all of these things.Most of the members are more focused on the source and we do need to look further into why we hear it and others don't.SuzieFrom: "julieann_the_artist@..." <julieann_the_artist@...>
Sent: Wednesday, March 20, 2013 11:01 PM
Subject: HUM_FORUM: So far, the news appears to be good for me.I'm sorry I haven't posted in a while. The FIVE piggyback IV drips of azithromyacin I was given in the hospital caused a horrible systemic yeast and I'been fighting that seriously hard with Nystatin 500,000 IU's for a long time now. And yes, that IS the antibiotic that the FDA CDC have just said are strongly implicated in heart attacks. Thank you, American government! I "only" was born with TWO heart defects to start. (big time sarcasm). Anyway, I'll still need to keep taking the Nystatin for who-knows-how-long, but the news, other than that, is that I am NOT "buzzing" anymore! The lessening of the severe insomnia has let me get a great deal more sleep, and the inner "buzzing" dissipated over time. The hum? Well, sometimes, but w/o the buzzing, I can bear it. So, although I remain vitally interested in the hum, at least I truly am better. Now... if only I can manage to survive the yeast and the azithromycin, I just may live to see the end of this. If I spelled the name of the antibiotic wrong, please forgive. I'm working really, really hard to overcome the DAMAGE that I underwent in the hospital! PLEASE, GOD! NEVER AGAIN!!!! Peace to You All, JulieAnn